Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homotopy groups of compact Abelian groups


Author: Edgar Enochs
Journal: Proc. Amer. Math. Soc. 15 (1964), 878-881
MSC: Primary 55.45
DOI: https://doi.org/10.1090/S0002-9939-1964-0169240-1
MathSciNet review: 0169240
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Weyl, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1951.
  • [2] N. Bourbaki, Théorie des ensembles, Hermann, Paris, 1957; Chapter 4. MR 0097335 (20:3804)
  • [3] S. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [4] J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960. MR 0120319 (22:11074)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.45

Retrieve articles in all journals with MSC: 55.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0169240-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society